# SDR SWAA082003

- Difficulty date: April 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 52,188 hours, 51,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546956
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND CREASE BEAM WEB CORRODED AT BS 440 TO BS 460, LBL 65.  REMOVED AND REPLACED WEB PER SRM.
